# SDR UPS01837362

- Difficulty date: December 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN NO ILLUM OF EMERGENCY LIGHTS.  REMOVED AND REPLACED BATTERY (EMERGENCY) PACK, OPS CHECK GOOD 33-50.
